MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERIKA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; KNEE TIBIAL INSERT
Catalog Number 02.12.0210FR
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 december 2023.Lot 2011068: 60 items manufactured and released on 14-dec-2020.Expiration date: 2025-nov-30.No anomalies found related to the problem.To date, 55 items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on (b)(6) 2023: gmk-spherika 02.07.0041ip patella inset ø24mm (k090988) lot 2215538: 60 items manufactured and released on 09-nov-2022.Expiration date: 2027-oct-20.No anomalies found related to the problem.To date, 54 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting instability due to mild laxity and poor patella tracking.About 9 months after the primary surgery, the surgeon revised the 10mm insert with an 11mm insert and revised the patella implant.The surgery was completed successfully.

Brand Name
GMK-SPHERIKA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18453355
Report Number3005180920-2023-01069
Device Sequence Number6949906
Product Code JWH
UDI-Device Identifier07630030826146
UDI-Public07630030826146
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number02.12.0210FR
Device Lot Number2011068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale